# SDR FDEA202410101459

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 84,860 hours, 20,728 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA7795505
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - CARGO COMPARTMENT SEAT TRACK AT STATION 1560 X= -47.5 FOUND CORRODED. MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1560 X = -47.5 CORROSION FOUND   EXFOLIATED AND EXCEEDED LIMIT AS PER MD11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM   EXISTING SPLICE STATION 5-123 TO STATION 1571 X = -47.5 AS PER MD11 SRM 53-00-52-2R FIGURE   201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
